# SDR DALA2022103107029

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N953DC
- Make and model: Boeing 737-9
- Aircraft serial: 38742
- Aircraft time: 24,597 hours, 11,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8780317) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP. FOUND PINS 3 AND 4 NOT SECURED CORRECTLY AT CONECTOR D12008 . INSPECTED CONECTOR NO DEFECTS NOTED. REINSTALLED PINS 3 AND 4 AT CONNECTOR D 12008 REF B737 WDM 33-51-11. OPS CHECK GOOD.
